# SDR HALA2019111400483

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 25,375 hours, 34,027 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040521
- Part serial: 543547
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 25,375 hours, 34,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT L-1/2 " W 1/4 " D 0.006 " WITH A CRACK 9/32 " LONG AT THE CENTER OF THE DENT DAMAGE LOCATED ON L/H AFT MOVEABLE VANE 15 1/2 " FROM INBOARD EDGE 12 3/16 " FROM TRAILING EDGE UNDER SIDE OF VANE. // PERFORMED COIN TAP TEST AROUND THE AFFECTED AREA NO DEFECTS NOTED. REMOVED L/H AFT MOVABLE FLAP VANE PER AMM 27-50-03-00-802. ADJUSTMENT OUT OF LIMITS PER SUB TASK 27-50-03-820-003 L/H AFT MOVEABLE AND TRACK INBD. REMOVED PER AMM 27-50-03. REPLACED INBD TOP SIDE LOAD BEARING PER OVERHAUL MANUAL 27-50-01. REMOVED AND REPLACED INBD, O/B SIDE LOAD BEARING REF. OHM 27-50-1. INSTALLED NEW L/H AFT MOVEABLE VANE I/B TRACK PER CMM 27-50-01. INSTALLED AFT MOVABLE VANE PER AMM 27-50-03. ADJUSTED L/H FWD AND AFT MOVABLE VANE PER AMM 27-50-03-200-801. OPS CHECK GOOD NO BINDING. OK FOR SERVICE
